# SDR DHL2004745007

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE PANEL BELOW BELOW NR 2 SPOILER BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW B-727 SRM 51-30-2.
